α -metrically chebyshev conformal motions in Riemannian spaces
MetadataShow full item record
CitationUysal, A. S., & Laleoğlu, Ö. R. (2008). α -metrically chebyshev conformal motions in riemannian spaces. International Journal of Pure and Applied Mathematics, 44(2), 249-257.
In this paper we introduced α-metrically Chebyshev nets in a Riemannian manifold with semi-symmetric metric connection. We also studied conformal motions with trajectories defined by the components of these nets in Riemannian spaces with Riemannian connection and with semi-symmetric metric connection.